SEMIPRIME

作品数:12被引量:4H指数:1
导出分析报告
相关领域:理学更多>>
相关作者:许新斋更多>>
相关机构:山东师范大学更多>>
相关期刊:《Journal of Mathematical Research with Applications》《Chinese Quarterly Journal of Mathematics》《Frontiers of Mathematics in China》《Advances in Linear Algebra & Matrix Theory》更多>>
相关基金:国家自然科学基金湖北省自然科学基金山东省自然科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Advances in Linear Algebra & Matrix Theoryx
条 记 录,以下是1-1
视图:
排序:
Jordan Γ*-Derivation on Semiprime Γ-Ring M with Involution
《Advances in Linear Algebra & Matrix Theory》2016年第2期40-50,共11页Ali Kareem Hajar Sulaiman Abdul-Rahman Hameed Majeed 
Let M be a 2-torsion free semiprime G-ring with involution satisfying the condition that ( and ). In this paper, we will prove that if a non-zero Jordan G*-derivation d on M satisfies for all and , then .
关键词:Γ-Ring M with Involution Jordan Γ*-Derivation Commutative Γ-Ring 
检索报告 对象比较 聚类工具 使用帮助 返回顶部